See if you're interested in looking further into the information in this site. When all the negative controversy came out about HRT (hormone replacement therapy), I asked my doctor if I should stop taking it and she said it was entirely up to me since I did not have family history of breast cancer or heart disease (on the female side of my family). But then a year or so ago I started being bothered by aging symptoms, i.e. loss of hair so I called my doctor and asked her to put me back on the same dosage that I was taking when I had stopped. Since then I have regained the hair loss and look and feel much better than I had before I had restarted taking the medication. I might add I would only take the compounded medication, not the pharmaceutical brand. I also take DHEA which helps slow aging process, and this is compounded as well at this pharmacy.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.